# SDR DALA1218390678

- Difficulty date: March 26, 2012
- Submitted: March 27, 2012
- Operation: Air carrier
- Aircraft: N678DL
- Make and model: Boeing 757232
- Aircraft serial: 25983
- Aircraft time: 63,683 hours, 28,681 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Bushing
- Part number: 112N70223
- Condition: Migrated
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON DIAGONAL BRACE WING SIDE I/B BUSHING MIGRATED.  REMOVED AND INSTALLED NEW 2 EA BUSHINGS IAW BAC DWG 112N2011 REV B AND ERA 499397-14AD REV ORIG.
